question-icon

My wife XXXXXXX Mandal age 31 years. She was taking

default
Posted on Thu, 14 Mar 2019
Question: My wife XXXXXXX Mandal age 31 years. She was taking Loette for nearly 1 year. But from Nov 2018 there was 2 days gap and men's occurred.Then men's occurred on 9th Dec 2018 and 10th XXXXXXX 2019 she didn't take Loette from 10th XXXXXXX We had intercourse on 8th XXXXXXX with condom but somehow condom misplaced , we couldn't determine whether siemens entered or not most probably not. But today 25th Feb 47 days gone - mens absent. In last 10 days 4 times home pregnancy test done but showing-- negative.
Blood test and Usg test done.
What to do..
doctor
Answered by Dr. Rakhi Tayal (1 hour later)
Brief Answer:
Needs hormonal pills to get back periods.

Detailed Answer:
Hello,
Thanks for posting your query.
I have seen all the attached reports. The TSH levels are increased that suggest a thyroid hormone deficiency. The negative urine test, blood test and usg is suggestive of absence of pregnancy. The delay in periods can be due to mild hormonal disturbance that is seen after stopping the pills like Loette or due to low levels of thyroid hormone. The periods usually resume on their own in 2-3 months. But it is best to consult a gynecologist and get hormonal pills like Deviry and thyroid hormone supplements prescribed to get a withdrawal bleeding. After that the periods should become regular.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal
Wishing you good health.
Regards.
Dr. Rakhi Tayal

Above answer was peer-reviewed by : Dr. Prasad
doctor
default
Follow up: Dr. Rakhi Tayal (1 hour later)
Can she start Loette
doctor
Answered by Dr. Rakhi Tayal (8 hours later)
Brief Answer:
Thyroid supplements also needed.

Detailed Answer:
Hello.
Thanks for writing again.
Only starting Loette will not help. She needs to start with proper thyroid supplements also and have periods at least once before starting with Loette.
Hope my answer is helpful.
Do accept my answer in case there are no further queries.
Regards.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Rakhi Tayal

OBGYN

Practicing since :2001

Answered : 13884 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

172 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
My wife XXXXXXX Mandal age 31 years. She was taking

Brief Answer: Needs hormonal pills to get back periods. Detailed Answer: Hello, Thanks for posting your query. I have seen all the attached reports. The TSH levels are increased that suggest a thyroid hormone deficiency. The negative urine test, blood test and usg is suggestive of absence of pregnancy. The delay in periods can be due to mild hormonal disturbance that is seen after stopping the pills like Loette or due to low levels of thyroid hormone. The periods usually resume on their own in 2-3 months. But it is best to consult a gynecologist and get hormonal pills like Deviry and thyroid hormone supplements prescribed to get a withdrawal bleeding. After that the periods should become regular. I hope this answers your query. In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out. For future query, you can directly approach me through my profile URL http://bit.ly/Dr-Rakhi-Tayal Wishing you good health. Regards. Dr. Rakhi Tayal